# SDR AU971449

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: NB23721
- Condition: Cracked
- Location: Lt Nacelle
- Component: NB203721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH NACELLE BOX ANGLE LOCATED FORWARD OF PNO NB-20-C-5677 CRACKED.
